|>> || 1527216842418.jpg -(124141B / 121.23KB, 720x960) Thumbnail displayed, click image for full size. |
Seizures are no joke, I use to seize on seroquil and the likes,
my specific diagnosis was,
>>Oculogyric crisis (OGC) is the name of a dystonic reaction to certain drugs or medical conditions characterized by a prolonged involuntary upward deviation of the eyes. The term "oculogyric" refers to the bilateral elevation of the visual gaze, but several other responses are associated with the crisis.
Not only did it fuck my eyes, my mind was destroyed, it could last all day and the only way to make it go away was to lay down all day, and if I didn't fall sleep, it will
come over and over through the day, Pure fucking hell
Now i'm on clozaril, and been seizure free. But the other ones like haldol and olanzapine will start that shit in a second, I was in Jail and a state mental hospital
when this started, imagine having 0 internal stimuli, stuck in a fucking cell, no meditation, colorful imagination or pleasure. The anti psychotic medications all blind my minds eye./HPPD, and that's my personal entertainment system, with that gone...
misery., it lasted so long that I ought a sue them for malpractice, 600mg a day of seroquil 200mg at a time, caused my HPPD to be maybe 5 percent intact, that and the seizures combined was real suffering. After I got back to the jail from the mental hospital, I was no longer forced to take meds, so I stopped, in about a month of constant flushing my system with water, My HPPD/ third eye opened so much, easily as strong as a good acid trip, but different in nature, like it was more
coherent and integrate-able. 24/7 not stop tripping while sober, I have used a lot of psys and DISS, that's how I got to be that high, a permanant trip.
But now I'm on clozaril and have maybe 15-20 percent as clear as I was when I stopped taking the meds
>TLDRthe system fucked me with meds, to the point of attempted suicide, ignored my complaints of much suffering, and remember, if you try a psych med and think it aint so bad... but now you're forced to take it over long periods of time, it's not just a little vacation, it consumes your life and makes you insensive to your own feelings and minute brain chemistry changes.